| Model Number |
72077-01 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
Loss of consciousness (2418)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is pending at this time.A follow up will be submitted once additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
An incompatible application issue was reported with the abbott diabetes care (adc) device in use with iphone 12 with ios operating system and version 18.6.2.As a result, customer was unable to monitor glucose readings due to the device showing signal loss and no glucose alarms.The customer experienced loss of consciousness and later on was able to self-treat with unspecified treatment.No third-party treatment was reported.There was no report of death or permanent impairment associated with this event.
Additional Manufacturer Narrative
The user reported that user was unable to monitor glucose readings due to the device showing signal loss and no glucose alarms.The reported issue was investigated.The reported configuration was not compatible with the customer's reported application.The latest revision of the compatibility guide was available to the customer on the abbott diabetes care website.As the compatibility guide is provided to the customer and the incompatible configurations were used, this complaint is not confirmed to use.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description